Alert archive / Kansas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 38, NWS Springfield, MO

March 6, 2017Cherokee County, Crawford County, Kansas; Barton County, Jasper County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Mar 6, 2017, 9:16 PM CST for Cherokee County, Crawford County, Kansas; Barton County, Jasper County, Missouri. It was in force for 59 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 6, 2017, 9:16 PM CST (03:16 UTC)
Expired
Mar 6, 2017, 10:15 PM CST
In force
59 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.25 in
Wind
70.0 mph

Counties Cherokee County, KS, Crawford County, KS, Barton County, MO, Jasper County, MO

The radar

The Springfield radar (KSGF), 115 km from the middle of the area, began a volume at 03:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 6, 9:30 PM CSTTSTM WND DMG4 Se Weir, KSWIND DAMAGE ABOUT 6.5 MILES EAST OF SCAMMON, KANSAS. MULTIPLE POWER POLES SNAPPED ALONG THE HIGHWAY. TIME ESTIMATED NEAR OR BEFORE 9:30 THIS EVENING. REPORTED VIA FACEBOOK.
Mar 6, 9:35 PM CSTTSTM WND DMG1 W Crestline, KSHWY 69 N 8 POWER POLES AND LINES DOWN. TIME REPORTED TO FIRE DEPT.
Mar 6, 9:51 PM CSTTSTM WND GST 601 Ne Airport Drive, MOREPORTED AT JOPLIN AIRPORT.
Mar 6, 9:51 PM CSTTSTM WND GST 601 Wnw Webb City, MOREPORTED AT JOPLIN AIRPORT.
Mar 6, 9:51 PM CSTTSTM WND GST 611 Ne Airport Drive, MOREPORTED AT JOPLIN AIRPORT.
Mar 6, 10:02 PM CSTTSTM WND DMGAlba, MOWELL BUILT BARN DESTROYED NEAR PINE ROAD AND 210 ROAD JUST NORTH OF ALBA. TIME WAS ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 6, 6:51 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.3 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2017-03-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 629 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2017-03-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 319 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
629 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1110 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
319 m²/s²
0-3 km storm-relative helicity
542 m²/s²
Significant tornado parameter
1.7
Supercell composite
8.2

Open this sounding in Storm Lab

The text

As transmitted.

062 
WUUS53 KSGF 070316
SVRSGF
KSC021-037-MOC011-097-070415-
/O.NEW.KSGF.SV.W.0038.170307T0316Z-170307T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
916 PM CST MON MAR 6 2017

The National Weather Service in Springfield has issued a

* Severe Thunderstorm Warning for...
  Cherokee County in southeastern Kansas...
  Southern Crawford County in southeastern Kansas...
  Central Barton County in southwestern Missouri...
  Western Jasper County in southwestern Missouri...

* Until 1015 PM CST

* At 915 PM CST, severe thunderstorms were located along a line
  extending from near Girard to near Edna, moving east at 60 mph.

  HAZARD...70 mph wind gusts and half dollar size hail. 

  SOURCE...Law enforcement. Numerous reports of wind damage and 
           large hail have been reported with these storms across 
           southeast Kansas.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings. 

* Locations impacted include...
  Northwestern Joplin...            Pittsburg...
  Webb City...                      Prairie State Park...
  Carl Junction...                  Lamar...
  Baxter Springs...                 Frontenac...
  Columbus...                       Galena...
  Oronogo...                        Cherokee...
  Airport Drive...                  Weir...
  Lowell...                         Alba...
  Sherman...                        Scammon...
  Purcell...                        Chicopee...

This includes Interstate 44 near mile marker 0.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 300 AM CST for southeastern
Kansas...and southwestern and west central Missouri.

LAT...LON 3764 9408 3705 9456 3706 9462 3700 9462
      3700 9507 3738 9507 3739 9509 3742 9509
TIME...MOT...LOC 0315Z 272DEG 69KT 3749 9492 3707 9526 

HAIL...1.25IN
WIND...70MPH
 
$$

Griffin
3 follow-up statements
032 
WWUS53 KSGF 070332
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
932 PM CST MON MAR 6 2017

KSC021-037-MOC011-097-070415-
/O.CON.KSGF.SV.W.0038.000000T0000Z-170307T0415Z/
Cherokee KS-Crawford KS-Barton MO-Jasper MO-
932 PM CST MON MAR 6 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CST
FOR CHEROKEE...SOUTHERN CRAWFORD...CENTRAL BARTON AND WESTERN JASPER
COUNTIES...

At 931 PM CST, severe thunderstorms were located along a line
extending from near Frontenac to near Oswego, moving east at 60 mph.

HAZARD...70 mph wind gusts and half dollar size hail. 

SOURCE...Law enforcement. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

Locations impacted include...
Northwestern Joplin...            Pittsburg...
Webb City...                      Prairie State Park...
Carl Junction...                  Lamar...
Baxter Springs...                 Frontenac...
Columbus...                       Galena...
Oronogo...                        Cherokee...
Airport Drive...                  Weir...
Lowell...                         Alba...
Sherman...                        Scammon...
Purcell...                        Chicopee...

This includes Interstate 44 near mile marker 0.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Springfield.

&&

A tornado watch remains in effect until 300 AM CST for southeastern
Kansas...and southwestern and west central Missouri.

LAT...LON 3764 9408 3705 9456 3706 9462 3700 9462
      3700 9507 3738 9507 3739 9509 3742 9509
TIME...MOT...LOC 0331Z 266DEG 58KT 3749 9468 3715 9505 

HAIL...1.25IN
WIND...70MPH
 
$$

Griffin
990 
WWUS53 KSGF 070404
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
1004 PM CST MON MAR 6 2017

KSC021-037-MOC011-097-070415-
/O.CON.KSGF.SV.W.0038.000000T0000Z-170307T0415Z/
Cherokee KS-Crawford KS-Barton MO-Jasper MO-
1004 PM CST MON MAR 6 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CST
FOR CHEROKEE...SOUTHEASTERN CRAWFORD...CENTRAL BARTON AND WESTERN
JASPER COUNTIES...

At 1003 PM CST, severe thunderstorms were located along a line
extending from near Greenfield to near Carthage, moving east at 80
mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Law enforcement. Numerous reports of wind damage have been 
         reported with this line of storms.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Northwestern Joplin...            Pittsburg...
Webb City...                      Prairie State Park...
Carl Junction...                  Lamar...
Baxter Springs...                 Columbus...
Galena...                         Oronogo...
Airport Drive...                  Weir...
Lowell...                         Alba...
Scammon...                        Purcell...
Nashville...                      Mindenmines...
Asbury...                         Neck City...

This includes Interstate 44 near mile marker 0.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Springfield.

&&

A tornado watch remains in effect until 300 AM CST for southeastern
Kansas...and southwestern and west central Missouri.

LAT...LON 3764 9408 3705 9456 3706 9462 3700 9462
      3700 9507 3752 9461
TIME...MOT...LOC 0403Z 272DEG 69KT 3747 9392 3713 9429 

HAIL...1.00IN
WIND...60MPH
 
$$

Griffin
087 
WWUS53 KSGF 070416
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
1016 PM CST MON MAR 6 2017

KSC021-037-MOC011-097-070426-
/O.EXP.KSGF.SV.W.0038.000000T0000Z-170307T0415Z/
Cherokee KS-Crawford KS-Barton MO-Jasper MO-
1016 PM CST MON MAR 6 2017

...THE SEVERE THUNDERSTORM WARNING FOR CHEROKEE...SOUTHEASTERN
CRAWFORD...CENTRAL BARTON AND WESTERN JASPER COUNTIES HAS EXPIRED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been allowed to expire. A severe 
thunderstorm warning remains in effect further east with these 
storms.

A tornado watch remains in effect until 300 AM CST for southeastern
Kansas...and southwestern and west central Missouri.

LAT...LON 3764 9408 3705 9456 3706 9462 3700 9462
      3700 9507 3752 9461
TIME...MOT...LOC 0416Z 272DEG 69KT 3746 9364 3712 9401 

$$

Griffin

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 6, 5:25 PM CST, 3 hours 51 minutes earlier.

Area forecast discussion, Mar 6, 5:25 PM CST, 3 hours 51 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
525 PM CST Mon Mar 6 2017

.SHORT TERM...(This Evening through Tuesday)
Issued at 235 PM CST Mon Mar 6 2017

Strong southerly flow continues to push relatively warm and moist
air into the area ahead of a dry line and cold front to our west.
Low level mixing this afternoon has limited dewpoints a bit, but
much of the area is still on track to see low to perhaps mid 60s
dewpoints by this evening. This will result in a moderately
unstable airmass across the region, setting the stage for severe
weather this evening into the overnight hours.

The first opportunity for severe weather will occur during the
early to mid evening hours, particularly west of Highway 65.
As height falls overspread the frontal zone, a few supercells may
develop across the warm sector, perhaps affecting the western
portions of the forecast area. Development of these discrete
supercells is still in question, but should they form, large hail
and tornadoes will be possible given very favorable shear
profiles.

Later this evening, additional development along the front will
grow upscale into a large linear complex, which will eventually
sweep east-southeast through the area from mid to late evening
into the predawn hours on Tuesday. Wind gusts to 70 MPH and large
hail appear likely with this activity. In addition, low level
shear vectors will be favorable for QLCS/mesovortex tornadoes with
the line, particularly where line segments are able to surge to
the east or east-northeast.

The discrete supercell threat will be greatest from 6-7 PM through
9-10 PM across the western CWA. By 10 PM, the line of
thunderstorms should be moving into southeastern Kansas and
western Missouri, with the line reaching a BBG to SGF to VIH line
between 11 and midnight. The line should then sweep across the
eastern half or so of the CWA through 3 AM.

Precipitation should clear the area by sunrise tomorrow, with
cooler and much drier air building into the area for Tuesday.
Gusty west to northwest winds will combine with RH between 15 and
20 percent to result in widespread elevated to significant fire
weather conditions on Tuesday. Winds will be strongest north of
I-44, and a Red Flag Warning will be in effect for this area from
11 AM through 7 PM Tuesday.

.LONG TERM...(Tuesday Night through Monday)
Issued at 235 PM CST Mon Mar 6 2017

Zonal to slightly northwest flow will keep things dry and mild
through Thursday, with rain chances returning to the region from
Friday into the weekend. Temperatures will be cooler over the
weekend, though still at or just a hair above average. Fire
weather will again be a concern on Wednesday, with winds becoming
southerly and RH dropping to around 20 percent during the
afternoon. More appreciable moisture will finally build into the
area by Thursday ahead of the next storm system.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 521 PM CST Mon Mar 6 2017

KSGF/KJLN/KBBG tafs: A strong cold front will move through the taf
sites 04z-08z with a line of thunderstorms. Some severe with
strong winds. Brief mvfr/ifr conditions are expected with heavier
rainshowers. VFR is expected post frontal. Strong south winds
ahead of the front will diminish for a time after the frontal
passage, but moderately strong gusts should pick back up again
toward 15z with sfc heating/mixing.

&&

.FIRE WEATHER...
Issued at 235 PM CST Mon Mar 6 2017

A Red Flag Warning is in effect for areas along and north of I-44
on Tuesday, as very dry air builds into the region along with
gusty west to northwest winds. Right now, it looks like sustained
wind speeds may just touch Red Flag criteria on Tuesday; however,
very low RH is expected, with afternoon values between 15 and 20
percent.

Winds will become southerly on Wednesday, with RH expected to be
around 20 percent during the afternoon. Some parts of southeast
Kansas and western Missouri may again flirt with Red Flag
criteria.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Wind Advisory until 6 PM CST this evening for MOZ055>057-066>069-
     077>081-088>095-101>103.

     Red Flag Warning from 11 AM to 7 PM CST Tuesday for MOZ055>058-
     066>070-077>081-088>090-094.

KS...Wind Advisory until 6 PM CST this evening for KSZ073-097-101.

     Red Flag Warning from 11 AM to 7 PM CST Tuesday for KSZ073-097-
     101.

&&

SHORT TERM...Boxell
LONG TERM...Boxell
AVIATION...DSA
FIRE WEATHER...Boxell
Hazardous weather outlook, Mar 6, 7:14 PM CST, 2 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
714 PM CST Mon Mar 6 2017

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-080115-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
714 PM CST Mon Mar 6 2017

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Tonight.

Weather hazards expected...

  Elevated Tornado risk.
  Elevated Hail risk.
  Elevated Thunderstorm wind damage risk.
  Significant Lightning risk.
  Limited Non thunderstorm wind risk.

DISCUSSION...

A line of thunderstorms over eastern Kansas will continue to
intensify and move west to east through the area late this evening
and overnight from 8 pm through 4 am. Scattered thunderstorms
ahead of the line may also be possible this evening.

All modes of severe weather will be possible, including large
hail, damaging wind gusts to 70 MPH, and tornadoes.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Behind the frontal passage, a mild and very dry air mass will
return to the region Tuesday. Elevated to significant fire weather
conditions will be possible Tuesday and to a lesser extent on
Wednesday. A Red Flag Warning has been issued for areas along and
north of the Interstate 44 corridor for Tuesday.

Thunderstorms will again be possible late in the week into the
first part of the weekend as a front sets up in the region.

.SPOTTER INFORMATION STATEMENT...

Spotter activation for storm damage and hail reports will likely
be needed tonight. Check radar trends and monitor watches and
warnings for your area.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

DSA

In the hours before

Local storm report, Mar 6, 8:58 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
858 PM CST MON MAR 6 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     TSTM WND DMG     1 E REDFIELD            37.84N 94.85W
03/06/2017                   BOURBON            KS   PUBLIC

            BARN DESTROYED NEAR INDIAN ROAD AND 115TH
            STREET (8 MILES WEST OF FT. SCOTT). RELAYED
            VIA EM.

&&

NWS SPRINGFIELD MO
IRIS SYSTEM
Local storm report, Mar 6, 9:08 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
908 PM CST MON MAR 6 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND GST     REDFIELD                37.84N 94.88W
03/06/2017  E70 MPH          BOURBON            KS   PUBLIC

            VIA INTERNET SUBMISSION. NO DESCRIPTION OF
            DAMAGE REPORTED.

&&

NWS SPRINGFIELD MO
IRIS SYSTEM
Special weather statement, Mar 6, 9:09 PM CST, 7 minutes before
Special Weather Statement
National Weather Service Springfield MO
909 PM CST MON MAR 6 2017

KSZ097-MOZ055>057-067>069-077>081-089-070430-
Crawford KS-Cedar MO-Camden MO-Polk MO-Barton MO-Dade MO-Hickory MO-
Laclede MO-Morgan MO-St. Clair MO-Dallas MO-Benton MO-Miller MO-
909 PM CST MON MAR 6 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CRAWFORD...BARTON...
NORTHWESTERN LACLEDE...POLK...ST. CLAIR...MORGAN...HICKORY...
DALLAS...CEDAR...BENTON...NORTHWESTERN MILLER...WESTERN CAMDEN AND
DADE COUNTIES UNTIL 1030 PM CST...

At 909 PM CST, Doppler radar was tracking severe thunderstorms along
a line extending from near Urich to near Arma. Movement was southeast
at 55 mph.

Destructive winds up to 70 mph, numerous reports of wind damage, and
large hail up to golf balls have been reported across western
Missouri and eastern Kansas with these storms.

Locations impacted include...
Pittsburg...                      Bolivar...
Pomme de Terre Lake...            Lake of The Ozarks...
Stockton Lake...                  Ha Ha Tonka State Park...
Truman State Park...              Pomme De Terre State Park...
Stockton State Park...            Truman Lake...
Bennett Spring State Park...      Prairie State Park...
Lamar...                          Camdenton...
El Dorado Springs...              Frontenac...
Buffalo...                        Versailles...
Village of Four Seasons...        Warsaw...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely. Listen for possible warnings
and be prepared to take appropriate action should severe weather
threaten.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A tornado watch remains in effect until 300 AM CST for southeastern
Kansas...and central, southwestern and west central Missouri.

LAT...LON 3868 9284 3859 9283 3844 9264 3843 9259
      3753 9291 3737 9387 3734 9507 3764 9408
      3821 9405 3821 9353 3851 9351 3853 9307
      3869 9306
TIME...MOT...LOC 0309Z 295DEG 58KT 3846 9391 3759 9470

Griffin

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 8:29 PM CSTSevere Thunderstorm WarningSGFBourbon46 min
Mar 6, 8:44 PM CSTSevere Thunderstorm WarningSGFBourbon, Crawford61 min
Mar 6, 10:00 PM CSTSevere Thunderstorm WarningSGFCherokee60 min
Mar 7, 2:10 PM CSTFire Weather WatchSGFBourbon, Cherokee, Crawford13 hr
Mar 6, 8:51 PM CSTSevere Thunderstorm WarningSGFVernon39 min
Mar 6, 9:07 PM CSTSevere Thunderstorm WarningSGFBarton, Vernon53 min
Mar 6, 9:09 PM CSTSpecial Weather StatementSGFBarton, Benton, Camden, Cedar, Dade, Dallas and 4 more81 min
Mar 6, 9:19 PM CSTSevere Thunderstorm WarningSGFBenton, Hickory, St. Clair56 min
Mar 6, 9:21 PM CSTTornado WarningSGFCedar, St. Clair, Vernon24 min
Mar 6, 9:35 PM CSTSevere Thunderstorm WarningSGFCedar55 min
Mar 6, 9:40 PM CSTSpecial Weather StatementSGFDouglas, Howell, Ozark, Stone, Taney65 min
Mar 6, 9:40 PM CSTTornado WarningSGFSt. Clair19 min
Mar 6, 9:43 PM CSTSevere Thunderstorm WarningSGFMorgan62 min
Mar 6, 10:11 PM CSTSevere Thunderstorm WarningSGFBenton, Camden, Dallas, Hickory, Laclede, Miller and 2 more64 min
Mar 6, 10:14 PM CSTSevere Thunderstorm WarningSGFBarry, Lawrence, McDonald, Newton61 min
Mar 6, 10:19 PM CSTSevere Thunderstorm WarningSGFChristian, Dallas, Greene, Laclede, Lawrence, Polk and 1 more56 min
Mar 6, 10:29 PM CSTTornado WarningSGFCamden, Miller, Morgan31 min
Mar 6, 10:41 PM CSTSevere Thunderstorm WarningSGFBarry, Christian, Lawrence, McDonald, Stone64 min
Mar 6, 10:49 PM CSTTornado WarningSGFDallas, Laclede41 min
Mar 6, 10:50 PM CSTTornado WarningSGFCamden, Miller, Pulaski40 min
Mar 6, 11:02 PM CSTSevere Thunderstorm WarningSGFChristian, Dallas, Douglas, Greene, Laclede, Pulaski and 3 more58 min
Mar 6, 11:09 PM CSTSevere Thunderstorm WarningSGFBarry, Christian, Douglas, Stone, Taney66 min
Mar 6, 11:12 PM CSTSevere Thunderstorm WarningSGFCamden, Laclede, Maries, Miller, Phelps, Pulaski63 min
Mar 6, 11:13 PM CSTSevere Thunderstorm WarningSGFOzark, Taney47 min
Mar 6, 11:41 PM CSTTornado WarningSGFMaries, Phelps34 min
Mar 6, 11:43 PM CSTTornado WarningSGFDouglas, Howell, Ozark47 min
Mar 6, 11:51 PM CSTSevere Thunderstorm WarningSGFChristian, Douglas, Ozark, Taney54 min
Mar 6, 11:58 PM CSTSevere Thunderstorm WarningSGFChristian, Laclede, Pulaski, Texas, Webster, Wright62 min
Mar 7, 12:12 AM CSTSevere Thunderstorm WarningSGFDent63 min
Mar 7, 12:19 AM CSTTornado WarningSGFHowell41 min
Mar 7, 12:34 AM CSTSevere Thunderstorm WarningSGFDouglas, Howell, Ozark, Taney56 min
Mar 7, 12:41 AM CSTTornado WarningSGFOregon, Shannon49 min
Mar 7, 1:23 AM CSTSpecial Weather StatementSGFHowell, Oregon52 min
Mar 7, 2:14 AM CSTSevere Thunderstorm WarningSGFOregon13 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2017Severe Thunderstorm Warnings in Missouri, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.